# SDR AALA2020031149055

- Difficulty date: February 22, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM UPPER CHORD PREVIOUS REPAIR AT BS 1640 AND LBL 60. REPAIRED FLOOR BEAM PER SRM 53-00-51-2R.
